# SDR ASAA0945982

- Difficulty date: June 5, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 40,693 hours, 22,422 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 6935336
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B FOREFLAP UPPER SURFACE REPAIR DOUBLER CHAFED JUST ABOVE CENTER TRACK.  REMOVED DAMAGED DOUBLER, FABRICATED, TREATED, PRIMED AND BONDED NEW REPAIR IAW SRM.
